American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Lex G. Oversteegen and Kirsten I. S. Valkenburg. Characterizing isotopic continua in the sphere. Proc. Amer. Math. Soc. 139 (2011) 1495-1510. MR 2748444.
Abstract, references, and article information   
View Article: PDF

[2] Osamu Saeki. Stable mapping class groups of $4$-manifolds with boundary. Trans. Amer. Math. Soc. 358 (2006) 2091-2104. MR 2197449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Myers. On covering translations and homeotopy groups of contractible open n-manifolds. Proc. Amer. Math. Soc. 128 (2000) 1563-1566. MR 1641077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nancy Cardim. Embeddings of open manifolds. Trans. Amer. Math. Soc. 351 (1999) 2353-2373. MR 1641091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bruce Hughes. Geometric topology of stratified spaces. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 73-81. MR 1412945.
Abstract, references, and article information   
View Article: PDF

[6] Joel L. Jones. A Concordance Extension Theorem. Trans. Amer. Math. Soc. 348 (1996) 205-218. MR 1303122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. T. Farrell and L. E. Jones. Isomorphism conjectures in algebraic $K$-theory . J. Amer. Math. Soc. 6 (1993) 249-297. MR 1179537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jeff Kiralis. Pseudo-isotopies of irreducible $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 53-78. MR 1140917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frank Quinn. Homotopically stratified sets . J. Amer. Math. Soc. 1 (1988) 441-499. MR 928266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. M. Jackson. Counting cycles in permutations by group characters, with an application to a topological problem . Trans. Amer. Math. Soc. 299 (1987) 785-801. MR 869231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andrew J. Nicas. On the higher Whitehead groups of a Bieberbach group . Trans. Amer. Math. Soc. 287 (1985) 853-859. MR 768746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. H. Rubinstein. Nonorientable surfaces in some non-Haken $3$-manifolds . Trans. Amer. Math. Soc. 270 (1982) 503-524. MR 645327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Vo Thanh Liem. An unknotting theorem in $Q\sp{\infty }$-manifolds . Proc. Amer. Math. Soc. 82 (1981) 125-132. MR 603615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Terry L. Lay. Shrinking decompositions of $E\sp{n}$ with countably many $1$-dimensional, star-like equivalent nondegenerate elements . Proc. Amer. Math. Soc. 79 (1980) 308-310. MR 565360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John J. Walsh. Isotoping mappings to open mappings . Trans. Amer. Math. Soc. 250 (1979) 121-145. MR 530046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1